Follow
Liu Jianli
Liu Jianli
Verified email at shu.edu.cn
Title
Cited by
Cited by
Year
Asymptotic behaviour of global classical solutions of diagonalizable quasilinear hyperbolic systems
J Liu, Y Zhou
Mathematical methods in the applied sciences 30 (4), 479-500, 2007
262007
Initial-boundary value problem for the equation of timelike extremal surfaces in Minkowski space
J Liu, Y Zhou
Journal of mathematical physics 49 (4), 2008
222008
The initial-boundary value problem on a strip for the equation of timelike extremal surfaces
JL Liu, Y Zhou
Discrete Contin. Dyn. Syst 23 (1-2), 381-397, 2009
142009
Uniqueness and stability of traveling waves to the time-like extremal hypersurface in Minkowski space
J Liu, Y Zhou
arXiv preprint arXiv:1903.04129, 2019
132019
Two dimensional relativistic Euler equations in a convex duct
L Luan, J Chen, J Liu
Journal of Mathematical Analysis and Applications 461 (2), 1084-1099, 2018
132018
Singularities of solutions to the compressible Euler equations and Euler-Poisson equations with damping
J Liu, Y Fang
Journal of Mathematical Physics 59 (12), 2018
112018
Global stability to steady supersonic solutions of the 1-D compressible Euler equations with frictions
F Wei, J Liu, H Yuan
Journal of Mathematical Analysis and Applications 495 (2), 124761, 2021
102021
Stability of traveling wave solutions to Cauchy problem of diagnolizable quasilinear hyperbolic systems
C Liu, J Liu
Discrete and Continuous Dynamical Systems 34 (11), 4735-4749, 2014
92014
Blow up for initial-boundary value problem of wave equation with a nonlinear memory in 1-D.
NA Lai, J Liu, J Zhao
Chinese Annals of Mathematics 38 (3), 2017
82017
Global nonlinear stability of one kind of large solutions to evolutionary Faddeev model
D Zha, J Liu, Y Zhou
Calculus of Variations and Partial Differential Equations 60, 1-31, 2021
52021
Blowup for solutions of compressible Euler equations with time-dependent damping
J Liu, J Wang, M Yuen
Communications in Mathematical Sciences 19 (2), 513-528, 2021
52021
Riemann problem and wave interactions for the one-dimensional relativistic string equation in Minkowski space
J Liu, R Liu
Journal of Mathematical Analysis and Applications 486 (2), 123932, 2020
52020
Asymptotic behavior of global classical solutions to Goursat problem of quasilinear hyperbolic systems
J Liu, K Pan
Journal of Mathematical Analysis and Applications 392 (2), 200-208, 2012
42012
Blowup for the solutions of the Euler–Poisson equations with damping
J Liu, Y Fang
Applied Mathematics Letters 74, 15-19, 2017
32017
Global weak and smooth solutions of the equation for timelike extremal surface in Minkowski space
N Lai, J Liu
Journal of Mathematical Analysis and Applications 428 (2), 1135-1146, 2015
32015
Stability of traveling wave solutions to the initial–boundary value problem for diagonalizable quasilinear hyperbolic systems
J Liu, F Wei
Nonlinear Analysis: Real World Applications 22, 342-353, 2015
32015
A parameter identification problem for spontaneous potential logging in heterogeneous formation
K Pan, J Liu
Journal of Inverse and Ill-posed Problems 22 (3), 357-373, 2014
32014
A class of large solutions to the supercritical surface quasi-geostrophic equation
J Liu, K Pan, J Wu
Nonlinearity 32 (12), 5049, 2019
22019
The mixed initial-boundary value problem for diagonalizable quasilinear hyperbolic systems in the first quadrant
J Liu
Nonlinear Analysis: Theory, Methods & Applications 72 (1), 533-545, 2010
22010
Global stability to steady supersonic flows with mass addition in one-dimensional duct
P Gao, J Liu
Journal of Mathematical Analysis and Applications 525 (1), 127128, 2023
12023
The system can't perform the operation now. Try again later.
Articles 1–20